$FG$-coupled fixed point theorems in cone metric spaces

  • E. Prajisha Department of Mathematics, Central University of Kerala, Kasaragod, Kerala 671314, India
  • P. Shaini Department of Mathematics, Central University of Kerala, Kasaragod, Kerala 671314, India
Keywords: $FG$- coupled fixed point, cone metric space, contraction type mappings
Published online: 2018-01-02

Abstract


The concept of $FG$- coupled fixed point introduced recently is a generalization of coupled fixed point introduced by Guo and Lakshmikantham. A point $(x,y)\in X\times X$ is said to be a coupled fixed point of the mapping $F: X\times X \rightarrow X$ if $F(x,y)=x$ and $F(y,x)=y$, where $X$ is a non empty set. In this paper, we introduce $FG$- coupled fixed point in cone metric spaces for the mappings $F:X\times Y \rightarrow X$ and $G:Y\times X\rightarrow Y$ and establish some $FG$- coupled fixed point theorems for various mappings such as contraction type mappings, Kannan type mappings and Chatterjea type mappings. All the theorems assure the uniqueness of $FG$- coupled fixed point. Our results generalize several results in literature, mainly the coupled fixed point theorems established by Sabetghadam et al. for various contraction type mappings. An example is provided to substantiate the main theorem.

Article metrics
PDF downloads: 114
Abstract views: 434
How to Cite
(1)
Prajisha E., Shaini P. $FG$-Coupled Fixed Point Theorems in Cone Metric Spaces. Carpathian Math. Publ. 2018, 9 (2), 163-170.